Results 1 to 3 of 3

Thread: On Valporate and Valdoxan

  1. #1

    Post On Valporate and Valdoxan

    Itís been a while since I last posted,but hey my doctor just prescribed me with valporate and antidepressant Valdoxan.The antidepressant I have been taking for a month and valporate for two weeks...now there are still many issues like anger and insomnia.I just quarreled with all my family member and I am feeling really hopeless now

  2. #2
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    82,251
    Don't forget that the meds will take a while to kick in fully. Talk to those around you about how you are feeling and what's going on in your head. It will help.
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  3. #3

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •